# SDR UPS96220778

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE DLY, SKIN CRACK LEFT SIDE OF FUSELAGE STA 572 JUST ABOVE STR 25.  REMOVED DAMAGE FROM SKIN AND STRINGER IAW 53-20-3 AND 53-30-3.  DAMAGE REMOVED, FABRICATED DOUBLER, PICKED UP HOLES FROM A/C PER 53-30-3.
